`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 8,Number 4,     October 2002

1

Computing inertial manifolds   Pages : 815 - 833

James C. Robinson

 Abstract       Full Text      Related Articles

2

Spectrum of dimensions for Poincaré recurrences of Markov maps   Pages : 835 - 849

B. Fernandez,  E. Ugalde and J. Urías

 Abstract       Full Text      Related Articles

3

On energy decay rate for linear damped systems   Pages : 851 - 864

Mohammed Aassila

 Abstract       Full Text      Related Articles

4

On uniqueness of positive solutions for a class of semilinear equations   Pages : 865 - 871

Philip Korman

 Abstract       Full Text      Related Articles

5

Global regularization for the $n$-center problem on a manifold   Pages : 873 - 892

Sergey V. Bolotin and Piero Negrini

 Abstract       Full Text      Related Articles

6

Regularity and uniqueness results in grand Sobolev spaces for parabolic equations with measure data   Pages : 893 - 906

Alberto Fiorenza,  Anna Mercaldo and Jean Michel Rakotoson

 Abstract       Full Text      Related Articles

7

Periodic solutions of forced isochronous oscillators at resonance   Pages : 907 - 930

D. Bonheure,  C. Fabry and D. Smets

 Abstract       Full Text      Related Articles

8

Critical regularity of invariant foliations   Pages : 931 - 937

Boris Hasselblatt

 Abstract       Full Text      Related Articles

9

Estimates on the dimension of a global attractor for a semilinear dissipative wave equation on $\mathbb R^N$   Pages : 939 - 951

Nikos I. Karachalios and Nikos M. Stavrakakis

 Abstract       Full Text      Related Articles

10

PFDE with nonautonomous past   Pages : 953 - 966

Simon Brendle and Rainer Nagel

 Abstract       Full Text      Related Articles

11

Explicit quasiconvexification for some cost functionals depending on derivatives of the state in optimal designing   Pages : 967 - 982

José C. Bellido and Pablo Pedregal

 Abstract       Full Text      Related Articles

12

A triangular map on $I^{2}$ whose $\omega$-limit sets are all compact intervals of $\{0\}\times I$   Pages : 983 - 994

Francisco Balibrea,  J.L. García Guirao and J.I. Muñoz Casado

 Abstract       Full Text      Related Articles

13

Higher order Melnikov function for a quartic hamiltonian with cuspidal loop   Pages : 995 - 1018

Yulin Zhao and Siming Zhu

 Abstract       Full Text      Related Articles

14

Existence of solutions for the $p-$Laplacian with crossing nonlinearity   Pages : 1019 - 1024

Xianling Fan,  Yuanzhang Zhao and Guifang Huang

 Abstract       Full Text      Related Articles

15

Long-time asymptotic behaviors of solutions of $N$-dimensional dissipative partial differential equations   Pages : 1025 - 1042

Linghai Zhang

 Abstract       Full Text      Related Articles

16

The generalized Liénard systems   Pages : 1043 - 1057

Mats Gyllenberg and Yan Ping

 Abstract       Full Text      Related Articles